x

Ecotrin Coated Aspirin – 45 Tablets

Cardiologist Recommended Ecotrin® Low Strength 81mg aspirin contains ¼ the medicine of Regular Strength. Taking aspirin daily may reduce the risk of heart attacks and certain strokes, but speak to your doctor first about whether aspirin is right for you. Ecotrin® is always enteric safety coated and designed to dissolve safely in your small intestine. ThatÂs why Ecotrin® is the aspirin regimen thatÂs smart for your heart and stomach.

  • Ecotrin Safety Coated Aspirin Tablets Low Strength – 45 CT.
  • Ecotrin 81mh Low Strength Safety Coated Aspirin.
  • (NSAID) pain reliever.
  • Actual size.
  • #1 cardiologist recommended.
  • 45 tablets.
  • Uses: For the temporary relief of minor aches and pains due to: Headache.
  • Muscle pain.
  • Toothache.
  • Menstrual pain.
  • The common cold.
  • Minor pain of arthritis.
  • Or as recommended by your doctor.
  • Questions or comments?
  • 1-866-255-5202 ecotrin.com.
  • 2014.
  • Prestige Brands Company.
  • Retain carton for complete product information.

GHs33.00

Out Of Stock
Oral Pain Relief
Adults And children 12 years of age And over: take 4 to 8 tablets every 4 hours while symptoms persist. Drink a full glass of water with each dose. Do not take more than 48 tablets in 24 hours unless directed by a doctor.
Children under 12 years of age: Ask a doctor. Retain outer carton for full product information.
Children And teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product.
When using this product, if changes in behavior with nausea And vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
This product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if you:
  • are age 60 or older, have had stomach ulcers or bleeding problems
  • take a blood thinning (anticoagulant) or steroid drug
  • take other drugs containing prescription or non- prescription nsaids (aspirin, ibuprofen, naproxen, or others)
  • have 3 or more alcoholic drinks every day while using this product
  • take more or for a longer time than directed.

Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock
Active Ingredients: In Each Tablet: Aspirin (81 mg).
Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, EDTA, FD&C Yellow 6, Glyceryl Monostearate, Hypromellose, Methacrylic Acid Copolymer, Methylparaben, Microcrystalline Cellulose, Polysorbate 80, Propylparaben, Starch, Stearic Acid, Talc, Titanium Dioxide, Triethyl Citrate.

Ecotrin Coated Aspirin – 45 Tablets

Reviews

There are no reviews yet.

Be the first to review “Ecotrin Coated Aspirin – 45 Tablets”

Your e-mail address will not be published. Required fields are marked *

X